amoxicillin and clavulanate potassium mechanism of action

Beverley Turner and Owen Jones clash over covid vaccine

We use your sign-up to provide content in ways you’ve consented to and to improve our understanding of you. This may include adverts from us and 3rd parties based on our understanding. You can unsubscribe at any time. More info

A new study in the UK investigated 1,200 women who reported changes to their menstrual cycles since receiving either the Pfizer, AstraZeneca or Moderna vaccine. Researchers have found a possible link into this phenomenon.

Covid vaccines were reported to have affected some women’s menstrual cycles.

Thousands of vaccinated women complained of irregular periods after receiving the jab with some postmenopausal women complaining about suffered abnormal vaginal bleeds.

A first British study has looked into this phenomenon.

Imperial College London researchers believe they may have an answer after studying 1,200 women.

Researchers found no definitive link between women receiving the jab and experiencing changes to the menstrual cycle.

However, women taking contraception such as the pill were more likely to have heavier or lighter periods than normal compared to those not using them.

This was found with all three vaccines used in the UK including AstraZeneca, Pfizer and Moderna.

Results of the study found that among those on contraception 42 percent said their periods were heavier than usual, and 19 percent found they were lighter.

Results also showed endometriosis patients, a condition where tissue lining the womb grows in the ovaries, were significantly more likely to have an earlier period than normal compared to those not suffering from the condition.

And those with polycystic ovary syndrome (PCOS), blepharitis doxycycline emedicine when the ovaries stop releasing eggs, were more likely to have a later period than others.

Increased stress, changes in weight and exercise, and other major lifestyle changes are also known to affect menstrual cycles — and all of which are common during the COVID-19 pandemic.

Additionally, studies have shown that some women who had COVID-19 experienced changes in the duration and flow of their menstrual cycles.

Some people have reported changes in their menstruation after receiving the COVID-19 vaccine, including changes in duration, flow, and accompanying symptoms such as pain.

But there has been no clear evidence of a link, even though similar problems can arise with vaccines for other illnesses.

Menstrual cycle may be affected by the body’s immune response to the virus itself, with one study showing menstrual disruption in around a quarter of women infected with SARS-CoV2.

Dr Victoria Male, a reproductive specialist in the Department of Metabolism, Digestion and Reproduction, has written an article in the BMJ saying a link is plausible and should be investigated to reassure women.

“Changes to periods or unexpected vaginal bleeding are not listed as common side effects of COVID-19 vaccination”, she writes.

Yet more than 30,000 such reports had been made to the UK Medicines and Healthcare Products Regulatory Agency (MHRA) surveillance scheme for adverse drug reactions by 2 September.
Source: Read Full Article